# SDR QXEA9900396

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11233
- System (JASC): 5220 · Emergency Exits
- Part: Beam
- Condition: Damaged
- Location: Frame 11083
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - BOX BEAM ABOVE LEFT-HAND AFT EMERGENCY EXIT APERTURE HAS TOOLING MARK 9 INCHES AFT OF FRAME 11083.  REPAIRED IAW HORIZON AIR EA 4-53-691.
